MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX SILICONISED ENDOTRACHEL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX SILICONISED ENDOTRACHEL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/111/025
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 08/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that to prevent the ventilator from sounding, the child is occluded from under-ventilation, and he should be positioned with the head hyperextended to ensure correct ventilation.There is a need for repositioning the child several times and these actions determine significant respiratory deterioration.The actual device is in use with the patient and will be provided for investigation after the therapy is done.
 
Additional Manufacturer Narrative
Other text: d4: lot number, expiration date and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
PORTEX SILICONISED ENDOTRACHEL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17777414
Report Number3012307300-2023-09067
Device Sequence Number18080142
Product Code BTR
UDI-Device Identifier15019315018848
UDI-Public15019315018848
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/111/025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 YR
Patient SexMale
Patient Weight8 KG